# SDR DALA2018061103934

- Difficulty date: May 14, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 79,410 hours, 60,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS UPPER EMERGENCY LIGHTS INOPERATIVE.  INSTALLED A REPLACEMENT BATTERY PACK IAW AMM 33-53.  OPS CHECKED GOOD.
